# SDR USAA20091104EM077

- Difficulty date: November 4, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - L2 DOOR PNEUMATIC EMERGENCY ACCUMULATOR HAS LOW PRESSURE.  MAINTENANCE SERVICED THE L2 DOOR EMERGENCY ACCUMULATOR PER M/M 52-12-51-614-801A.
